# SDR SWAA2021100410554

- Difficulty date: August 25, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AFT CORNER SCUFF PLATE IS CRACKED ; / [01] REPAIRED BY VENDOR AIRCRAFT DUCTING INC ON 31AUG21 UNDER PO# P1058293. SCUFF PLATE TO BE REINSTALLED PER AMM 53-11-02 ON TASKCARD 753-646-62-01 (TTG8Q002G9DE) STEP #8.; [02] REPAIRED BY VENDOR AIRCRAFT DUCTING INC ON 31AUG21 UNDER PO# P1058293. SCUFF PLATE TO BE REINSTALLED PER AMM 53-11-02 ON TASKCARD 753-646-62-01 (TTG8Q002G9DE) STEP #8.
